# SDR 2008FA0000859

- Difficulty date: November 13, 2008
- Submitted: December 2, 2008
- Operation: General aviation
- Aircraft: N901BA
- Make and model: Cessna 414A
- Aircraft serial: 414A0232
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Condition: Cracked
- Location: Trunnion
- Part time: 6,946 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE FWD TRUNNION SUPPORT, A CRACK WAS LOCATED ON THE LT AND RT SIDES. EDDY CURRENT INSP USED.  (K)
